# SDR AALA201906179022

- Difficulty date: June 14, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,326 hours, 16,687 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: I, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED ON ACCOUNT OF MULTIPLE FLIGHT INSTRUMENT FAULTS/ELECTRONIC DISPLAY ISSUES. EMERGENCY WAS DECLARED.  DURING INSPECTION, FOUND #2 ENGINE FIREWALL DISCONNECT CONNECTOR PLUG AND RECEPTACLE D1216J/9 HAS EVIDENCE OF SEVERE ARCING ON PINS 'B' AND 'C'. MAINTENANCE REMOVED & REPLACED RH IDG FEEDER CABLES IAW SWPM 20-10-11, 20-10 -12, 20-10-13, AND AMM 24-11-01. IDG SYS OPS CHECK GOOD IAW AMM 24-11-00.
